MathSciNet Relay Station
MathSciNet bibliographic data
MR2425183 53C25 (32J27 53C55)
Chen, Xiuxiong; Lebrun, Claude; Weber, Brian On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008), no. 4, 1137–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement